The Relative Growth Rates of the Two-dimensional and Three-dimensional Waves in the Atmosphere

Camerlengo, Alejandro Livio and Saadon, Mohd Nasir (1999) The Relative Growth Rates of the Two-dimensional and Three-dimensional Waves in the Atmosphere. Pertanika Journal of Science & Technology, 7 (1). pp. 39-42. ISSN 0128-7680

[img] PDF
737Kb

Abstract

Using a simple analysis the growth rate of two-dimensional and three-dimensional waves in the atmosphere is addressed. It is verified that a two-dimensional wave grows faster than a three-dimensional wave.

Item Type:Article
Keyword:relative growth rates, two-dimensional and three-dimensional waves
Publisher:Universiti Putra Malaysia Press
ID Code:3495
Deposited By: Nur Izzati Mohd Zaki
Deposited On:26 Nov 2009 08:53
Last Modified:27 May 2013 07:08

Repository Staff Only: item control page

Document Download Statistics

This item has been downloaded for since 26 Nov 2009 08:53.

View statistics for "The Relative Growth Rates of the Two-dimensional and Three-dimensional Waves in the Atmosphere"


Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.